# SDR SWAA2022031169120

- Difficulty date: February 4, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS277 TO BS294.5 AND BL0 FWD GALLEY AND LAV 2022-67921 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS277 TO BS294.5 AND BL0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV:- P/N USED 141A5410U3AA PO 2022 114112 1 SEE INDIVIDUAL SIGN- OFFS BELOW.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS277 TO BS294.5 AND BL0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV:- P/N USED 141A5410U3AA PO 2022 114112 1 SEE INDIVIDUAL SIGN- OFFS BELOW. RII
